- -

On improved three-step schemes with high efficiency index and their dynamics

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On improved three-step schemes with high efficiency index and their dynamics

Mostrar el registro completo del ítem

Babajee, DKR.; Cordero Barbero, A.; Soleymani, F.; Torregrosa Sánchez, JR. (2014). On improved three-step schemes with high efficiency index and their dynamics. Numerical Algorithms. 65(1):153-169. doi:10.1007/s11075-013-9699-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56199

Ficheros en el ítem

Metadatos del ítem

Título: On improved three-step schemes with high efficiency index and their dynamics
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
This paper presents an improvement of the sixth-order method of Chun and Neta as a class of three-step iterations with optimal efficiency index, in the sense of Kung-Traub conjecture. Each member of the presented class ...[+]
Palabras clave: Basin of attraction , Kung-Traub conjecture , Fractal , Multi-point iterations , Julia set
Derechos de uso: Reserva de todos los derechos
Fuente:
Numerical Algorithms. (issn: 1017-1398 ) (eissn: 1572-9265 )
DOI: 10.1007/s11075-013-9699-6
Editorial:
Springer Verlag
Versión del editor: http://dx.doi.org/10.1007/s11075-013-9699-6
Agradecimientos:
This research was supported by Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 and FONDOCYT Republica Dominicana.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem